MURAL - Maynooth University Research Archive Library



    Items where Author is "MacHale, Desmond"


    Up a level
    Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
    Group by: Item Type | Date | No Grouping
    Jump to: Article
    Number of items: 7.

    Article

    Buckley, Stephen M. and MacHale, Desmond and Zelenyuk, Y. (2014) Finite Rings with Large Anticommuting Probability. Applied Mathematics & Information Sciences, 8 (1). pp. 13-25.

    Buckley, Stephen M. and MacHale, Desmond (2013) Conjugate deficiency in nite groups. Bulletin of the Irish Mathematical Society, 71. pp. 13-19. ISSN 0791-5578

    Buckley, Stephen M. and MacHale, Desmond (2013) Polynomials That Force a Unital Ring to be Commutative. Results in Mathematics, 64 (1-2). pp. 59-65. ISSN 1422-6383

    Buckley, Stephen M. and MacHale, Desmond (2012) Powers of Commutators and Anticommutators. ISRN Algebra, 302524. ISSN 2090-6285

    Buckley, Stephen M. and MacHale, Desmond (2012) Small rings without ideal centres. Bulletin of the Irish Mathematical Society, 70. pp. 41-49. ISSN 0791-5578

    Buckley, Stephen M. and MacHale, Desmond (1987) Noncommutative anticommutative rings. Irish Mathematical Society Bulletin, 18. pp. 55-57. ISSN 0791-5578

    Buckley, Stephen M. and MacHale, Desmond (1985) Dividing an Angle into Equal Parts. The Mathematical Gazette, 69 (447). pp. 9-12. ISSN 0025-5572

    This list was generated on Wed Feb 28 22:54:03 2024 UTC.